Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 73, NWS Tallahassee, FL

March 26, 20055 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2005, 10:43 PM EST for 5 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 10:43 PM EST (03:43 UTC)
Expired
Mar 26, 2005, 11:30 PM EST
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Brooks County, GA, Colquitt County, GA, Cook County, GA, Lowndes County, GA, Thomas County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 10:00 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 270343
SVRTAE
GAC027-071-075-185-275-270430-
/O.NEW.KTAE.SV.W.0073.050327T0343Z-050327T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROOKS COUNTY IN SOUTH CENTRAL GEORGIA
  THIS INCLUDES THE CITY OF QUITMAN
  COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA
  COOK COUNTY IN SOUTH CENTRAL GEORGIA
  THIS INCLUDES THE CITY OF ADEL
  LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA
  THOMAS COUNTY IN SOUTH CENTRAL GEORGIA
  THIS INCLUDES THE CITY OF THOMASVILLE

* UNTIL 1130 PM EST

* AT 1041 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM COOLIDGE TO 10 MILES SOUTHWEST
  OF BOSTON...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
  MOULTRIE TO 11 MILES NORTH OF MONTICELLO...AND MOVING EAST AT 25
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PAVO AND BOSTON BY 1055 PM EST...
  QUITMAN BY 1125 PM EST...
  HAHIRA...7 MILES SOUTH OF ADEL AND 9 MILES SOUTH OF SPARKS BY 1130
  PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3114 8390 3071 8406 3066 8332 3117 8333

$$

9-FOURNIER
2 follow-up statements
000 
WWUS52 KTAE 270407
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 PM EST SAT MAR 26 2005

GAC027-071-075-185-275-270430-
/O.CON.KTAE.SV.W.0073.000000T0000Z-050327T0430Z/
LOWNDES GA-BROOKS GA-THOMAS GA-COLQUITT GA-COOK GA-
1106 PM EST SAT MAR 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EST FOR
COOK...COLQUITT...THOMAS...BROOKS AND LOWNDES COUNTIES...

AT 1102 PM EST...THERE WERE SEVERAL REPORTS OF WIND DAMAGE IN THOMAS
COUNTY.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PAVO TO
GROOVERVILLE...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
MOULTRIE TO 12 MILES NORTHEAST OF MONTICELLO...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RICHWOOD...MOULTRIE MUNI AIRPORT AND FIVE POINTS BY 1050 PM EST...
  AUTREYVILLE AND BOSTON BY 1055 PM EST...
  PAVO AND BARWICK BY 1100 PM EST...
  PIDCOCK AND GROOVERVILLE BY 1105 PM EST...
  DIXIE BY 1110 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3114 8390 3071 8406 3066 8332 3117 8333

$$

FOURNIER
000 
WWUS52 KTAE 270418
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1117 PM EST SAT MAR 26 2005

GAC275-270427-
/O.CAN.KTAE.SV.W.0073.000000T0000Z-050327T0430Z/
THOMAS GA-
1117 PM EST SAT MAR 26 2005

...THE SEVERE THUNDERSTORM WARNING FOR THOMAS COUNTY IS CANCELLED...

THE STORM HAS MOVED EAST OF THOMAS COUNTY.

LAT...LON 3114 8368 3071 8372 3067 8333 3119 8335

$$

GAC027-071-075-185-270430-
/O.CON.KTAE.SV.W.0073.000000T0000Z-050327T0430Z/
LOWNDES GA-BROOKS GA-COLQUITT GA-COOK GA-
1117 PM EST SAT MAR 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EST FOR
COOK...COLQUITT...BROOKS AND LOWNDES COUNTIES...

AT 1112 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COOK CO AIRPORT TO BADEN...OR ALONG A
LINE EXTENDING FROM ADEL TO 6 MILES SOUTH OF QUITMAN...MOVING EAST AT
35 MPH. THEY HAVE A HISTORY OF PRODUCING DAMAGING WINDS. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  PINE VALLEY...DURDEN...GREGGS AND BARNEY BY 1115 PM EST...
  ADEL...COOK CO AIRPORT...SPARKS AND BLUE SPRINGS BY 1120 PM EST...
  TROUPVILLE AND BARNESDALE BY 1125 PM EST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3114 8368 3071 8372 3067 8333 3119 8335

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:10 PM EST, 33 minutes earlier.

Area forecast discussion, Mar 26, 10:10 PM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EST SAT MAR 26 2005

...TORNADO WATCH IN EFFECT UNTIL 5 AM EST (4 AM CST) ON SUNDAY
MORNING FOR ENTIRE CWA...

.CURRENTLY...SEVERE STORMS ARE MOVING EAST ACROSS THE AREA THIS
EVENING AS A WARM FRONT LIFTS OVER THE AREA IN RESPONSE TO A LOW
DEVELOPING OVER THE CENTRAL GULF STATES. SEVERE WEATHER WILL BE
POSSIBLE FOR THROUGH THE NIGHT FOR THE CWA AS MULTILPE LINES OF
CONVECTION PUSH EAST. LARGE HAIL...DAMAGING WINDS...FLOODING
RAINS...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE POSSIBLE WITH
THE STRONGER STORMS. A MODERATE RISK OF SEVERE STORMS IS FORECAST
UNTIL 7 AM BY SPC.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

.PREV DISCUSSION...
140 PM EST SAT MAR 26 2005
.SYNOPSIS...SEVERE WEATHER IS THE MAIN THEME OVER THE NEXT 24-36
HOURS...WITH LARGE HAIL...DAMAGE WINDS & ISOLATED TORNADOES
POSSIBLE. CURRENT SEVERE THUNDERSTORMS ARE ISOLATED OVER THE CWA
WITH QUITE MOIST & UNSTABLE ATMOSPHERE IN PLACE. 12Z TAE SOUNDING
HAD A PRECIP WATER VALUE OF 1.23 INCHES...LI OF -7.7...CAPE OF 2047
J/KG. A VEERING PROFILE IN THE FIRES 10K FT...BUT NOT THAT STRONG.
EARLIER WARM FRONT OVER THE NEAR SHORE COASTAL WATERS HAS LIFTED
NORTH & IS NOT AS PRONOUNCED THIS AFTERNOON...WHILE THETA-E GRADIENT
HAS SURGE INTO SE AL & SW GA...& ALONG COASTAL OF FL BIG BEND TO
PANHANDLE. EXPECT ISOLATED SEVERE STORMS TO CONTINUE INTO THE
EVENING...THEN BECOMING LESS ACTIVE OVERNIGHT. DID SEE AREAS OF
DENSE FOG LAST NIGHT & THIS MORNING...& ONLY EXPECTING PATCHY AREAS.

&&

.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)
MODELS SHOWED LIFT OVER THE CWA AS THE WARM FRONT LIFTED N
TODAY...THEN A BIT OF A LULL OVERNIGHT...BUT SOME OMEGA LIFT DOES
SPREAD OVER THE ENTIRE AREA...WITH THE GREATEST FARTHER N OVER
NORTHERN MS/AL/GA. WILL BE KEEPING ISOLATED SEVERE IN THE FORECAST
OVERNIGHT. THEN SUNDAY SEES THE UPPER LOW LIFT NE WITH THE COLD
FRONT PUSHING THROUGH IN THE AFTERNOON. MODERATE RISK FROM SPC LOOKS
GOOD WITH INGREDIENTS IN PLACE FOR SEVERE STORMS...LARGE
HAIL...DAMAGING WINDS & ISOLATED TORNADOES. TIMING APPEARS COLD
FRONT WILL NOT BE THROUGH THE CWA AROUND 06Z MONDAY MORNING OR BY
12Z. THEN HIGH PRESSURE BUILDS IN FOR MONDAY. LIKE GFS TIMING OF
FRONT & FEATURES.

.LONG TERM...(MONDAY THROUGH SATURDAY).
HIGH PRESSURE & DRY WEATHER SETS UP THROUGH THURSDAY MORNING...THEN
THE NEXT LOW PRESSURE & COLD FRONT APPROACH WITH A CHANCE OF SHOWERS
& TSTMS THURSDAY EVENING TO OVERNIGHT. GFS HAS THIS COLD FRONT
THROUGH THE CWA FRIDAY MORNING. THEN HIGH PRESSURE LATER FRIDAY &
INTO THE WEEKEND.

&&

.MARINE...
WINDS & SEAS ARE CURRENTLY REMAINING BELOW SCEC. WILL SEE A
GRADUALLY INCREASE TONIGHT & SUNDAY MORNING TO SCEC AS THE BOUNDARY
MOVES CLOSER. THEN POSSIBLE SCA AFTER THE FRONT PUSHES THROUGH &
INTO MONDAY. LOWERING TUESDAY THROUGH THURSDAY. THEN AGAIN
INCREASING WITH THE NEXT SYSTEM.

&&

.FIRE WEATHER...
POSSIBLE DRIER & WINDY CONDITIONS COULD CAUSE SOME AREAS IN FLORIDA
TO REACH RED FLAG CONDITIONS MONDAY OR TUESDAY. WILL MONITOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  66 79 57 69/ 70 80 50 10
PANAMA CITY  67 74 56 68/ 70 80 30 05
DOTHAN       64 78 50 66/ 90 70 20 05
ALBANY       66 76 54 64/ 90 70 40 10
VALDOSTA     66 79 57 66/ 70 70 60 10
CROSS CITY   67 80 60 70/ 50 70 50 10

&&

PREV DISC: MCT
CURRENT DISCUSSION: BOLINSKI
Hazardous weather outlook, Mar 26, 5:30 AM EST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST SAT MAR 26 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-262200-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
530 AM EST SAT MAR 26 2005

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

...A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE TODAY THROUGH
SUNDAY...

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY THROUGH SUNDAY. A
WARM FRONT WILL MOVE SLOWLY NORTH ACROSS THE REGION TODAY. THIS FRONT
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE TO INITIATE NUMEROUS
SHOWERS AND THUNDERSTORMS...ESPECIALLY LATER THIS MORNING AND
AFTERNOON. THERE WILL BE SUFFICIENT INSTABILITY AND VERTICAL WIND
SHEAR FOR SOME OF THESE STORMS TO BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL...OR EVEN A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TONIGHT AND
SUNDAY. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD
OF THIS FRONT...AND CONDITIONS APPEAR TO BE FAVORABLE FOR SOME OF
THESE STORMS TO BE SEVERE. ONCE AGAIN DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE STORMS SHOULD
DIMINISH SUNDAY NIGHT AS THE COLD FRONT MOVES THROUGH.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED THROUGH SUNDAY.

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. A RIP CURRENT IS A
STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE
SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

FOURNIER

In the hours before

Local storm report, Mar 26, 5:52 PM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
552 PM EST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 N VICTORIA            31.59N 85.93W
03/26/2005  1.75 INCH        COFFEE             AL   PUBLIC

            STATE HWY 167 - COUNTY ROAD 201 - HAIL LARGER THAN GOLF
            BALL SIZE BROKE WINDOW AT ONE ADDRESS AND AND PUT HOLE IN
            SIDE OF MOBLE HOME AT ANOTHER ADDRESS.

&&

LANIER
Special weather statement, Mar 26, 6:19 PM EST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 PM EST SAT MAR 26 2005

FLZ015>019-026>029-034-GAZ120>131-142>148-155>160-270300-
BAKER GA-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-CLAY GA-
COLQUITT GA-COOK GA-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-
FRANKLIN FL-GADSDEN FL-GRADY GA-IRWIN GA-JEFFERSON FL-LAFAYETTE FL-
LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WORTH GA-
INCLUDING THE CITIES OF...ADEL...ALBANY...APALACHICOLA...ASHBURN...
BAINBRIDGE...BLAKELY...CAIRO...CAMILLA...CARRABELLE...COLQUITT...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DAWSON...DONALSONVILLE...
FITZGERALD...FORT GAINES...GEORGETOWN...LEESBURG...MADISON...MAYO...
MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...OCILLA...
PELHAM...PERRY...PUTNEY...QUITMAN...ST. MARKS...STEINHATCHEE...
SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON AND VALDOSTA
619 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG
BEND...EFFECTIVE UNTIL 1000 PM EST SATURDAY EVENING.

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:
IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

IN FLORIDA...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

10-BOLINSKI
Special weather statement, Mar 26, 7:24 PM EST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
724 PM EST SAT MAR 26 2005

ALZ069-270108-
HOUSTON AL-
INCLUDING THE CITIES OF...COTTONWOOD AND DOWNTOWN DOTHAN
724 PM EST SAT MAR 26 2005

AT 723 PM EST(623 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM OVER EASTERN GENEVA COUNTY...MOVING
EAST AT 30 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY
TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED
FLOODING OF STREETS AND LOW LYING AREAS.

10-BOLINSKI
Special weather statement, Mar 26, 10:02 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 PM EST SAT MAR 26 2005

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-271000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
1002 PM EST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG
BEND AND PANHANDLE...EFFECTIVE UNTIL 500 AM EST SUNDAY MORNING(400 AM
CST SUNDAY MORNING).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

10-BOLINSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:34 PM ESTSevere Thunderstorm WarningTAEEarly, Seminole26 min
Mar 26, 8:45 PM ESTSevere Thunderstorm WarningTAEDecatur, Seminole30 min
Mar 26, 9:13 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady47 min
Mar 26, 10:07 PM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Grady, Mitchell, Thomas38 min
Mar 26, 10:38 PM ESTTornado WarningTAERandolph277 days
Mar 26, 11:50 PM ESTSevere Thunderstorm WarningTAELanier, Lowndes25 min
Mar 26, 11:56 PM ESTTornado WarningTAELanier, Lowndes, Seminole277 days
Mar 27, 3:34 AM ESTSevere Thunderstorm WarningTAEQuitman41 min
Mar 27, 5:19 AM ESTSevere Thunderstorm WarningTAEClay, Quitman, Randolph41 min
Mar 27, 5:53 AM ESTSevere Thunderstorm WarningTAEClay, Quitman, Randolph, Terrell52 min
Mar 27, 8:43 AM ESTTornado WarningTAEBen Hill, Quitman276 days
Mar 27, 11:08 AM ESTFlash Flood WarningTAELee4 hr
Mar 27, 11:09 AM ESTTornado WarningTAEWorth276 days
Mar 27, 11:20 AM ESTSpecial Marine WarningTAE115 min
Mar 27, 11:25 AM ESTFlash Flood WarningTAEClay, Quitman, Randolph3 hr
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningTAEClay, Randolph35 min
Mar 27, 1:13 PM ESTSpecial Marine WarningTAE2 hr
Mar 27, 3:09 PM ESTSpecial Marine WarningTAE96 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.